Journal article icon

Journal article

Harmonic R Matrices for Scattering Amplitudes and Spectral Regularization

Actions


Access Document


Authors


Łukowski, T More by this author
Meneghelli, C More by this author
Staudacher, M More by this author
Journal:
Physical Review Letters
Volume:
110
Issue:
12
Publication date:
2013-03-19
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:a9149306-6a81-4972-a4e8-8bd547e4a66a
Source identifiers:
398380
Local pid:
pubs:398380

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP